# SDR 2011FA0000296

- Difficulty date: May 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 6,056 hours, 4,498 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER WITH REDUCED POWER ON FINAL APPROACH,  ACCOMPLISHED AUTO FEATHER FUNCTIONAL TEST, FOUND BOTH ENGINE HIGH PRESSURE SWITCHES OPERATED PROPERLY UPON PRESSURE DECREASING AT 580 FT LBS AND 585 FT LBS.  BOTH ENGINE LOW PRESSURE SWITCHES OPERATED PROPERLY UPON PRESSURE DECREASING AT 420 FT LBS AND 395 FT LBS , SYS CHECKED GOOD.
